# SDR R61A201810271091

- Difficulty date: October 9, 2018
- Submitted: October 27, 2018
- Operation: Air carrier
- Aircraft: N211JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000261
- Aircraft time: 22,525 hours, 15,811 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Part number: 17005663003
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD WET AREA, CORROSION RT FWD SILL FR 12-14 AS MARKED. REMOVED RT FWD SILL FR 12-14 AS MARKED REF SRM 51-40-08 LOCATED DRILLED AND ALODINED NEW RT FWD SILL FR 12-14 REF SRM 51-40-02 SRM 51-23-04. INSTALLED NEW RT FWD SILL FR 12-14 AS MARKED REF SRM 51-40-08. APPLIED SURFACED PROTECTION ON NEW RT FWD SILL FR 12-14 AS MARKED REF SRM 51-23-06. AIRCRAFT REMAINS IN HEAVY CHECK.
